Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 152, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 15, 2016, 5:40 PM EDT for Adams County, Pike County, Scioto County, Ohio. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2016, 5:40 PM EDT (21:40 UTC)
- Expired
- Aug 15, 2016, 6:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, OH, Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -111 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
482
WUUS51 KILN 152140
SVRILN
OHC001-131-145-152215-
/O.NEW.KILN.SV.W.0152.160815T2140Z-160815T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT MON AUG 15 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO...
SOUTHWESTERN PIKE COUNTY IN SOUTHWESTERN OHIO...
NORTHEASTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 615 PM EDT.
* AT 540 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEEBLES...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PEEBLES...RARDEN...OTWAY...LADD...LOCUST GROVE...CEDAR MILLS...
MOUNT JOY...WAMSLEY AND DUNKINSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3877 8349 3894 8354 3903 8331 3902 8317
3882 8317
TIME...MOT...LOC 2140Z 252DEG 18KT 3888 8343
HAIL...1.00IN
WIND...60MPH
$$
HATZOS2 follow-up statements
029
WWUS51 KILN 152151
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
551 PM EDT MON AUG 15 2016
OHC001-131-145-152215-
/O.CON.KILN.SV.W.0152.000000T0000Z-160815T2215Z/
SCIOTO OH-PIKE OH-ADAMS OH-
551 PM EDT MON AUG 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN SCIOTO...SOUTHWESTERN PIKE AND NORTHEASTERN ADAMS
COUNTIES...
AT 550 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PEEBLES...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEEBLES...RARDEN...OTWAY...LADD...LOCUST GROVE...CEDAR MILLS...
MOUNT JOY AND WAMSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3879 8338 3885 8347 3897 8345 3903 8331
3902 8317 3882 8317
TIME...MOT...LOC 2150Z 263DEG 15KT 3887 8338
HAIL...1.00IN
WIND...60MPH
$$
HATZOS662
WWUS51 KILN 152211
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
611 PM EDT MON AUG 15 2016
OHC001-131-145-152221-
/O.EXP.KILN.SV.W.0152.000000T0000Z-160815T2215Z/
SCIOTO OH-PIKE OH-ADAMS OH-
611 PM EDT MON AUG 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCIOTO...
SOUTHWESTERN PIKE AND NORTHEASTERN ADAMS COUNTIES WILL EXPIRE AT 615
PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3879 8338 3885 8347 3897 8345 3903 8331
3902 8317 3882 8317
TIME...MOT...LOC 2208Z 252DEG 18KT 3887 8338
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:31 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 15, 3:31 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 331 PM EDT MON AUG 15 2016 .SYNOPSIS... An area of low pressure will move northeast from the Mississippi Valley to the Great Lakes region through tonight. Attendant warm front will lift northward through area before a slow-moving cold front moves through region Tuesday/Tuesday night. The unsettled pattern will continue through early Wednesday before surface high pressure settles into the area for the end of the workweek, allowing for drier conditions to return to the Ohio Valley. && .NEAR TERM /THROUGH TONIGHT/... Sfc low pressure will move NNE from the St. Louis area to southern MI through tonight. Surface analysis shows the frontal boundary stretching across the heart of the FA this afternoon. As the sfc low moves NNE, the boundary will lift north of the FA as a warm front by 03z tonight. The shield of rain that has been impacting areas along and north of I-71 this morning/early afternoon will continue to lift north, allowing for wet conditions to continue for northwestern third of FA this afternoon. South/east of this, some clearing is allowing for instby to build, especially along and south of the I-71 corridor. With increased differential heating, a sharp CAPE gradient has developed and convection has already fired in this increasingly unstable airmass and will push NNE through southern 2/3 of FA through 00z. SPC mesoanalysis suggests MLCAPE of 1000-1500j/kg has developed across area, which will provide plenty of instby through remainder of afternoon/early evening for maintenance of convection. Although the primary threat with any convection this afternoon/evening will be locally heavy rain and gusty winds, the LLJ will help increase SSW flow in the 925mb-850mb layer, leading to a little bit of turning and lengthening to the hodograph in the lowest 3km. This could support a few organized / rotating storms, with a marginal wind/tornado threat, as outlined well in the current SPC outlook. Barring any training convection, expect that modest steering-layer flow will reduce time that downpours remain anchored over one particular location, helping keep the flash flooding risk isolated. Expect that activity should be somewhat diurnally driven as instby begins to wane after the 00z-03z time frame. For the overnight period, anticipate that southeastern half of the FA should remain mostly dry, but kept chance PoPs in north/west as sfc low progresses thru northern IL/IN. Trended low temps above guidance for overnight period as southerly flow, extensive cloud cover, and a very moist environment prevent temperatures from falling too much. Lows will range from near 70 in the northwest to mid 70s in the southeast. With 1.34" this morning, KCVG is close to its record daily precipitation for August 15. The old record of 1.37" was set in 1879. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As the sfc low moves east across the Great Lakes region, the weak attendant cold front will move southeast through FA through the day on Tuesday. Expect that instby will increase along/ahead of the boundary during the afternoon hours, allowing for scattered convection to develop once again across most of FA. As instby decreases after 00z Wednesday, expect convective coverage to decrease as the front sags south through the area. Nevertheless, a storm or two may linger across the south Tuesday night as the front slowly pushes south of the FA by early Wednesday. For Tuesday, highs will top out near 80 in the north/west and in the upper 80s in the south/east. Tuesday night lows will range from the upper 60s in the northwest to the lower 70s in the south. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Favorable moisture feed to continue into the middle of the week into the Ohio valley ahead of a frontal boundary. This will keep the threat for precipitation in the forecast Wednesday. The upper level ridge that has been anchored to our se is flattened late Wednesday, which acts to interrupt the moisture feed. Have continued a slight chance/chance of a thunderstorm into Thursday with the lingering instability over the area and a northern stream shortwave tracking east thru the Great Lakes. Although can not rule out an isolated thunderstorm, have opted to keep Friday dry with mid level ridge building over the region ahead of long wave trof. Better threat for showers and thunderstorms returns Saturday as long wave trof and associated surface cold front approach from the west. Have continued high chance pops late Saturday/early Sunday with the passage of a cold front. Surface high pressure to build in early next week, providing dry weather and cooler temperatures. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Aside from some continuing showers at KDAY, the TAF sites have gone dry to start the afternoon, with VFR conditions and light southeasterly wind flow. Additional showers and thunderstorms are expected to develop this afternoon, though storm coverage is not forecast to be great enough to guarantee the airports will be impacted. This set of TAFs will continue the VCTS, and as storms develop, TSRA (with MVFR/IFR conditions) will be included in amendments. A downward trend in precipitation coverage is expected by evening, with mostly dry conditions expected overnight. On Tuesday morning, MVFR ceilings are expected to move in from the northwest, along with another chance of rain. OUTLOOK...Showers and thunderstorms are expected on occasion through Thursday with potential for MVFR/IFR cigs and vsbys in the heaviest activity. Showers and thunderstorms are possible again on Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...KC NEAR TERM...KC/Hatzos SHORT TERM...KC LONG TERM...AR AVIATION...Hatzos
Hazardous weather outlook, Aug 15, 5:03 AM EDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 503 AM EDT MON AUG 15 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-160915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 503 AM EDT MON AUG 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH VERY HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING AND SOME GUSTY WINDS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 15, 5:00 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT MON AUG 15 2016
KYZ091>093-OHZ077-152130-
CAMPBELL KY-BOONE KY-KENTON KY-HAMILTON OH-
500 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTHERN
BOONE...NORTHERN KENTON AND CENTRAL HAMILTON COUNTIES UNTIL 530 PM
EDT...
AT 500 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OAKBROOK...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...NORWOOD...ERLANGER...
FORT THOMAS...NEWPORT...READING...NORTH COLLEGE HILL...MADEIRA...
EDGEWOOD...ELSMERE...WYOMING...CHEVIOT...FORT MITCHELL...
VILLA HILLS...MOUNT HEALTHY...BELLEVUE...FORT WRIGHT AND DAYTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 11.
I-74 IN OHIO BETWEEN MILE MARKERS 9 AND 19.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 180 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 12.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3896 8466 3904 8478 3926 8467 3925 8448
3916 8435
TIME...MOT...LOC 2100Z 213DEG 33KT 3904 8466
KCSpecial weather statement, Aug 15, 5:06 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT MON AUG 15 2016
OHZ079>081-152130-
HIGHLAND OH-ADAMS OH-BROWN OH-
506 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...NORTHERN
ADAMS AND EAST CENTRAL BROWN COUNTIES UNTIL 530 PM EDT...
AT 505 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WINCHESTER...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
PEEBLES...WINCHESTER...SEAMAN...BELFAST...EMERALD...CHERRY FORK...
SINKING SPRING...BERRYSVILLE...MAY HILL...
STATE ROUTE 32 AT US ROUTE 62...LOCUST GROVE...SMOKY CORNERS...
FINCASTLE...STATE ROUTE 136 AT US ROUTE 62 AND SERPENT MOUND.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3886 8378 3913 8370 3915 8348 3907 8338
3906 8339 3905 8336 3901 8331 3879 8363
TIME...MOT...LOC 2105Z 213DEG 18KT 3885 8368
KCLocal storm report, Aug 15, 5:12 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
512 PM EDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND GST DELHI TOWNSHIP 39.10N 84.63W
08/15/2016 M51 MPH HAMILTON OH TRAINED SPOTTER
4-5 INCH DIAMETER LIMB REPORTED DOWN. TIME ESTIMATED FROM
RADAR.
&&
ABUTNERSpecial weather statement, Aug 15, 5:26 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 526 PM EDT MON AUG 15 2016 KYZ093-OHZ070-071-077-078-152200- CAMPBELL KY-HAMILTON OH-WARREN OH-CLERMONT OH-BUTLER OH- 526 PM EDT MON AUG 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTHEASTERN HAMILTON...SOUTHWESTERN WARREN...NORTHWESTERN CLERMONT AND SOUTHEASTERN BUTLER COUNTIES UNTIL 600 PM EDT... AT 526 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER FINNEYTOWN...MOVING NORTHEAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CINCINNATI...HAMILTON...FAIRFIELD...MASON...NORWOOD...FOREST PARK... FORT THOMAS...NEWPORT...SHARONVILLE...BLUE ASH...LOVELAND... SPRINGDALE...READING...MONTGOMERY...NORTH COLLEGE HILL...MADEIRA... WYOMING...MILFORD...MOUNT HEALTHY AND BELLEVUE. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 2 AND 22. I-74 IN OHIO BETWEEN MILE MARKERS 15 AND 19. I-75 IN OHIO BETWEEN MILE MARKERS 3 AND 21. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3939 8452 3927 8415 3908 8446 3919 8462 TIME...MOT...LOC 2126Z 215DEG 34KT 3919 8450 KC
Special weather statement, Aug 15, 5:27 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 527 PM EDT MON AUG 15 2016 OHZ061-062-071-072-152200- GREENE OH-CLINTON OH-WARREN OH-MONTGOMERY OH- 527 PM EDT MON AUG 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE... NORTHWESTERN CLINTON...WARREN AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 600 PM EDT... AT 526 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER LEBANON... MOVING NORTH AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... KETTERING...BEAVERCREEK...MASON...MIAMISBURG...LEBANON... SPRINGBORO...BELLBROOK...MORAINE...OAKWOOD...WAYNESVILLE...MORROW... KINGS ISLAND...HUNTER...SOUTH LEBANON...HARVEYSBURG... SPRING VALLEY...CORWIN...CENTERVILLE...ROXANNA AND HAGEMAN. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 24 AND 41. I-75 IN OHIO BETWEEN MILE MARKERS 42 AND 43. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3929 8411 3935 8432 3972 8420 3962 8388 TIME...MOT...LOC 2126Z 201DEG 25KT 3940 8419 CONIGLIO
Special weather statement, Aug 15, 5:28 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EDT MON AUG 15 2016
OHZ080>082-152200-
PIKE OH-HIGHLAND OH-ADAMS OH-
528 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PIKE...SOUTHEASTERN
HIGHLAND AND NORTHERN ADAMS COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER SEAMAN...
MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
PEEBLES...WINCHESTER...MARSHALL...SEAMAN...BELFAST...EMERALD...
SINKING SPRING...BERRYSVILLE...MAY HILL...LOCUST GROVE...
POPLAR GROVE...SMOKY CORNERS...ROCKY FORK LAKE AND SERPENT MOUND.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3896 8368 3899 8368 3923 8349 3903 8318
3900 8323 3901 8324 3901 8327 3898 8327
3885 8350
TIME...MOT...LOC 2128Z 226DEG 20KT 3894 8354
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 5:04 AM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Aug 15, 6:01 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 119 min |
| Aug 15, 6:01 AM EDT | Special Weather Statement | ILN | Clermont | 29 min |
| Aug 15, 6:22 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Hamilton, Warren | 23 min |
| Aug 15, 6:45 AM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Aug 15, 6:53 AM EDT | Areal Flood Advisory | ILN | Clinton, Warren | 112 min |
| Aug 15, 7:00 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 30 min |
| Aug 15, 7:04 AM EDT | Special Weather Statement | ILN | Hocking | 26 min |
| Aug 15, 7:15 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Madison | 2 hr |
| Aug 15, 7:29 AM EDT | Special Weather Statement | ILN | Pickaway | 31 min |
| Aug 15, 7:38 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland, Pike, Ross | 3 hr |
| Aug 15, 7:53 AM EDT | Areal Flood Advisory | ILN | Franklin, Madison, Pickaway | 3 hr |
| Aug 15, 8:42 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 3 hr |
| Aug 15, 3:27 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Aug 15, 4:44 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Aug 15, 4:46 PM EDT | Special Weather Statement | ILN | Clinton | 29 min |
| Aug 15, 5:00 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| Aug 15, 5:02 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 28 min |
| Aug 15, 5:06 PM EDT | Special Weather Statement | ILN | Adams | 24 min |
| Aug 15, 5:26 PM EDT | Special Weather Statement | ILN | Hamilton | 34 min |
| Aug 15, 5:26 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 34 min |
| Aug 15, 5:27 PM EDT | Special Weather Statement | ILN | Warren | 33 min |
| Aug 15, 5:28 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| Aug 15, 5:29 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 15 min |
| Aug 15, 6:49 PM EDT | Special Weather Statement | ILN | Pickaway | 26 min |
| Aug 15, 7:18 PM EDT | Special Weather Statement | ILN | Pickaway | 27 min |
| Aug 15, 7:44 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.